Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 110, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Aug 15, 2005, 11:06 PM CDT for Scurry County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2005, 11:06 PM CDT (04:06 UTC)
- Expired
- Aug 16, 2005, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Scurry County, TX
The radar
The Lubbock radar (KLBB), 132 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 160411 FFWMAF TXC415-160700- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1106 PM CDT MON AUG 15 2005 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... SCURRY COUNTY IN WEST TEXAS * UNTIL 200 AM CDT * AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER HERMLEIGH. THIS THUNDERSTORM ACTIVITY WILL SPREAD NORTH THROUGH 1 AM CDT...AND WILL RESULT IN FLASH FLOODING OVER ALREADY SATURATED SOILS. LOW LYING AREAS...ROADWAYS AND HIGHWAYS SUCH AS U.S. HIGHWAY 84...U.S. ROUTE 180...AND FARM TO MARKET ROADS IN EASTERN SCURRY COUNTY WILL BE MOST LIKELY TO EXPERIENCE FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. MOST FLOODING DEATHS ARE PREVENTABLE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TURN AROUND... DONT DROWN. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3252 10118 3253 10067 3296 10066 3295 10117 $$
2 follow-up statements
000 WGUS74 KMAF 160510 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1207 AM CDT TUE AUG 16 2005 TXC415-160700- SCURRY- 1207 AM CDT TUE AUG 16 2005 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR SCURRY COUNTY... AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER PORTIONS OF NORTH CENTRAL AND NORTHEASTERN SCURRY COUNTY. THE RUNOFF FROM THESE STORMS WILL LIKELY RESULT IN FLASH FLOODING OVER ALREADY SATURATED SOILS. LOW LYING AREAS...ROADWAYS AND HIGHWAYS SUCH AS U.S. HIGHWAY 84...U.S. ROUTE 180...AND FARM TO MARKET ROADS IN NORTH CENTRAL AND NORTHEASTERN SCURRY COUNTY WILL BE MOST LIKELY TO EXPERIENCE FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO HIGHER GROUND. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3252 10118 3253 10067 3296 10066 3295 10117 $$
000 WGUS74 KMAF 160702 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 157 AM CDT TUE AUG 16 2005 TXC415-160707- SCURRY- 157 AM CDT TUE AUG 16 2005 ...THE FLASH FLOOD WARNING FOR SCURRY COUNTY WILL EXPIRE AT 200 AM CDT... AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAD MOVED OUT OF THE WARNED AREA. LOCAL OFFICIALS INDICATE THAT FLOODING HAS LARGELY RECEDED. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. ALTHOUGH THE THREAT OF FLASH FLOODING HAS PASSED...PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3252 10118 3253 10067 3296 10066 3295 10117 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 8:39 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 15, 8:39 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
839 PM CDT MON AUG 15 2005
.UPDATE...
CONVECTION/HEAVY RAINFALL IS ON THE WANE OVER THE ENTIRE CWFA ATTM.
HOWEVER...SIGNIFICANT FLASH FLOODING REMAINS OVER PARTS OF MITCHELL
COUNTY WHERE RUNOFF IS SUFFICIENT TO TURN COUNTY ROADS INTO RIVERS
AND THREATEN AT LEAST ONE BRIDGE IN RURAL SECTIONS OF THE COUNTY.
PRIMARY EDITS MADE TO GRIDDED/FORECAST PRODUCTS FOR THIS UPDATE WILL
BE A RE-ORIENTATION OF POPS AND A TRIMMING OF THE FLASH FLOOD
WATCH...REMOVING THE BIG BEND REGION.
VAPOR IMAGERY DEPICTS MID/UPPER LEVEL DRY AIR SPREADING OVER THE
WESTERN HALF OF THE FA WITH THE SUBTROPICAL MOISTURE PLUME BEING
SHIFTED EAST. SURFACE ANALYSIS INDICATES THE STALLED FRONTAL
BOUNDARY REMAINS DEFINED IN VICINITY OF THE LOWER TRANS PECOS/
SOUTHEASTERN BASIN. MODEL SOLUTIONS DEPICT A MODEST LOW LEVEL JET
DEVELOPING TONIGHT...WITH THE CONVERGENT NOSE OF THIS FEATURE
GENERALLY JUXTAPOSITIONED WITH THE FRONTAL BOUNDARY.
A COMPLEX OF CONVECTION MAY INITIATE ALONG/JUST NORTH OF THE
BOUNDARY OVERNIGHT...AS WEAK UPGLIDE ASCENT COMMENCES IN ASSOCIATION
WITH THE PROGGED LLJ. PRECIP EFFICIENCIES WILL REMAIN VERY HIGH OVER
THE EASTERN FA BEFORE THE SUBTROPICAL MOIST PLUME SHIFTS TO THE
EAST. IN ADDITION SOILS ARE SATURATED WITH DOPPLER RADAR STORM TOTAL
PRECIP ESTIMATES INDICATING WIDESPREAD 4-6 INCH AMOUNTS OVER THE
SOUTHEASTERN BASIN WITH SCATTERED POCKETS OF 8-10 INCH AMOUNTS OVER
THE EASTERN BASIN AND WESTERN LOW ROLLING PLAINS. THEREFORE WILL
MAINTAIN THE CURRENT FLASH FLOOD WATCH OVER THE EASTERN ZONES.
&&
.HYDROLOGY...
RECORD FLOODING ALONG THE COLORADO RIVER SOUTHEAST OF GAIL
/NON-FORECAST POINT/ HAS SUBSIDED BUT STILL IN FLOOD. RIVER
FLOODING WILL CONTINUE ALONG THE RIO GRANDE AND COLORADO
THROUGH TUESDAY AFTERNOON/EVENING.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH UNTIL 5 AM TUESDAY FOR THE FOLLOWING ZONES:
BORDEN...CRANE...DAWSON...ECTOR...GLASSCOCK...HOWARD...MARTIN...MIDLAND...
MITCHELL...PECOS...REAGAN...SCURRY...TERRELL...AND UPTON.
&&
67/10Hazardous weather outlook, Aug 15, 2:25 PM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 225 PM CDT MON AUG 15 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-161200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 225 PM CDT MON AUG 15 2005 /125 PM MDT MON AUG 15 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TONIGHT MODERATE TO HEAVY RAINFALL WILL CONTINUE TONIGHT ACROSS MUCH OF THE PERMIAN BASIN...LOWER TRANS PECOS...AND BIG BEND REGIONS. RECENT WIDESPREAD HEAVY RAINS HAVE SATURATED SOILS AND ANY ADDITIONAL RAINFALL WILL GENERATE RUNOFF AND CONTRIBUTE TO QUICK FLOODING IN RURAL AND URBAN AREAS. ELEVATED LEVELS ALONG THE RIO GRAND AND COLORADO RIVERS HAVE BEEN OBSERVED AND FLOODING WILL CONTINUE TO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCE OF THUNDERSTORMS TUESDAY WILL CONTINUE A LOCALIZED FLASH FLOOD THREAT WITH DECREASING PRECIPITATION CHANCES THROUGH THE REMAINDER OF THE WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... LOCAL SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MONITOR THE WEATHER CONDITIONS FOR POSSIBLE FLOODING PROBLEMS TONIGHT THROUGH TUESDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Aug 15, 6:31 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 631 PM CDT MON AUG 15 2005 NMZ027>029-033-034-TXZ045-046-050-051-058>060-067-258-160100- ANDREWS-CENTRAL LEA COUNTY-DAWSON-EDDY COUNTY PLAINS-GAINES- GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-LOVING-MARTIN- NORTHERN LEA COUNTY-REEVES COUNTY AND UPPER TRANS PECOS- SOUTHERN LEA COUNTY-WARD-WINKLER- 631 PM CDT (531 PM MDT) MON AUG 15 2005 ...TROPICAL FUNNEL CLOUDS POSSIBLE OVER SOUTHEAST NEW MEXICO... THE UPPER TRANS PECOS...AND NORTHERN PERMIAN BASIN THIS EVENING... A SPOTTER IN SOUTHEAST NEW MEXICO REPORTED OF A TROPICAL FUNNEL CLOUD 4 MILES WEST OF LOCO HILLS AND 15 MILES SOUTH OF LOCO HILLS AT 630 PM CDT (530 PM MDT). NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS OVER THESE AREAS...MOVING NORTHEAST AT 10 MPH. CONDITIONS ARE FAVORABLE FOR THE FORMATION OF SHORT LIVED FUNNEL CLOUDS. THESE FUNNELS ARE TYPICALLY ASSOCIATED WITH RAPIDLY DEVELOPING CELLS IN VICINITY OF LOCAL WIND SHIFT LINES AND A VERY MOIST AIRMASS SIMILAR TO TODAY/S ENVIRONMENT. SUCH FUNNEL CLOUDS TYPICALLY POSE NO HAZARD. HOWEVER...THEY OCCASIONALLY DO TOUCH DOWN WITH LITTLE OR NO WARNING. SUCH EVENTS ARE REFERRED TO AS LANDSPOUTS...AND THEY APPEAR AS A LARGE DUST DEVIL AND MAY CONTAIN WINDS UP TO 60 MPH. MINOR DAMAGE COULD OCCUR. IF A FUNNEL CLOUD...OR A LANDSPOUT...IS SIGHTED NEAR YOUR LOCATION YOU SHOULD SEEK SHELTER IN A STURDY BUILDING. AVOID OPEN AREAS WHERE DEBRIS COULD BE BLOWN ABOUT SHOULD ONE OF THE FUNNEL CLOUDS TOUCH THE GROUND.
Special weather statement, Aug 15, 6:35 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 635 PM CDT MON AUG 15 2005 NMZ027>029-033-034-TXZ045-046-050-051-058>060-067-258-160100- ANDREWS-CENTRAL LEA COUNTY-DAWSON-EDDY COUNTY PLAINS-GAINES- GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-LOVING-MARTIN- NORTHERN LEA COUNTY-REEVES COUNTY AND UPPER TRANS PECOS- SOUTHERN LEA COUNTY-WARD-WINKLER- 635 PM CDT (535 PM MDT) MON AUG 15 2005 ...TROPICAL FUNNEL CLOUDS POSSIBLE OVER SOUTHEAST NEW MEXICO... THE UPPER TRANS PECOS...AND NORTHERN PERMIAN BASIN THIS EVENING... A SPOTTER IN SOUTHEAST NEW MEXICO REPORTED A TROPICAL FUNNEL CLOUD 4 MILES WEST OF LOCO HILLS AND ANOTHER 15 MILES SOUTH OF LOCO HILLS AT 630 PM CDT (530 PM MDT). NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS OVER THESE AREAS... MOVING NORTHEAST AT 10 MPH. CONDITIONS ARE FAVORABLE FOR THE FORMATION OF SHORT LIVED FUNNEL CLOUDS. THESE FUNNELS ARE TYPICALLY ASSOCIATED WITH RAPIDLY DEVELOPING CELLS IN VICINITY OF LOCAL WIND SHIFT LINES AND A VERY MOIST AIRMASS SIMILAR TO TODAY/S ENVIRONMENT. SUCH FUNNEL CLOUDS TYPICALLY POSE NO HAZARD. HOWEVER...THEY OCCASIONALLY DO TOUCH DOWN WITH LITTLE OR NO WARNING. SUCH EVENTS ARE REFERRED TO AS LANDSPOUTS...AND THEY APPEAR AS A LARGE DUST DEVIL AND MAY CONTAIN WINDS UP TO 60 MPH. MINOR DAMAGE COULD OCCUR. IF A FUNNEL CLOUD...OR A LANDSPOUT...IS SIGHTED NEAR YOUR LOCATION YOU SHOULD SEEK SHELTER IN A STURDY BUILDING. AVOID OPEN AREAS WHERE DEBRIS COULD BE BLOWN ABOUT SHOULD ONE OF THE FUNNEL CLOUDS TOUCH THE GROUND.
Local storm report, Aug 15, 8:28 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
828 PM CDT MON AUG 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD BIG LAKE 31.19N 101.46W
08/15/2005 REAGAN TX LAW ENFORCEMENT
WATER COVERING ROADS IN BIG LAKE AND ON STATE ROUTE 137
AT MILE MARKER 400.
0640 AM FLASH FLOOD 8 E MIDLAND 32.00N 101.94W
08/15/2005 MIDLAND TX BROADCAST MEDIA
LOCAL TV FORECASTER REPORTS BARRICADES UP ON COUNTY ROAD
1150 BETWEEN STATE HIGHWAY 158 AND STATE HIGHWAY 137 IN
EASTERN MIDLAND COUNTY.
1045 AM FLASH FLOOD 21 S MIDLAND 31.70N 102.08W
08/15/2005 MIDLAND TX BROADCAST MEDIA
LOCAL TV FORECASTER REPORTED FLOODING ON STATE HIGHWAY
349 AT FARM TO MARKET ROAD 1379. WATER WAS COMING INTO
HIS DADS HOME.
1111 AM FLASH FLOOD MIDKIFF 31.63N 101.84W
08/15/2005 UPTON TX BROADCAST MEDIA
ONE FOOT OF WATER ON FARM TO MARKET ROAD 2401.
1114 AM FLASH FLOOD 8 N RANKIN 31.34N 101.94W
08/15/2005 UPTON TX LAW ENFORCEMENT
WATER OVER STATE HIGHWAY 349 IN SEVERAL PLACES ACROSS THE
COUNTY.
1130 AM FLASH FLOOD 13 SW GARDEN CITY 31.74N 101.64W
08/15/2005 GLASSCOCK TX LAW ENFORCEMENT
LOW WATER CROSSINGS ON TX HIGHWAY 137 BETWEEN FARM TO
MARKET ROAD 2401 AND TX HIGHWAY 158 ARE FLOODED.
1154 AM FLASH FLOOD 5 W CRANE 31.39N 102.43W
08/15/2005 CRANE TX PUBLIC
WATER OVER THE INTERSECTION OF TEXAS STATE HIGHWAY 329
AND FARM TO MARKET ROAD 1601.
0120 PM FLASH FLOOD 28 NW BIG LAKE 31.48N 101.79W
08/15/2005 UPTON TX LAW ENFORCEMENT
WATER IS OVER THE ROADS IN NORTHERN REAGAN COUNTY.
0125 PM FLASH FLOOD CRANE 31.39N 102.35W
08/15/2005 CRANE TX LAW ENFORCEMENT
WATER STILL COVERING LOW WATER CROSSINGS ACROSS THE
COUNTY.
0129 PM FLASH FLOOD 15 S MIDLAND 31.78N 102.08W
08/15/2005 MIDLAND TX BROADCAST MEDIA
LOCAL MEDIA TEAM ON STATE HIGHWAY 349 REPORTED 3 FEET OF
WATER OVER THE ROAD.
0129 PM FLASH FLOOD MIDKIFF 31.63N 101.84W
08/15/2005 UPTON TX BROADCAST MEDIA
LOCAL BROADCAST MEDIA REPORTED THAT THE TEXAS DEPARTMENT
OF TRANSPORTATION CLOSED FARM TO MARKET ROAD 1357 NEAR
MIDKIFF. REPORTED 2 FEET OF WATER OVER THE ROAD.
0407 PM FLASH FLOOD 13 W GARDEN CITY 31.87N 101.70W
08/15/2005 GLASSCOCK TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED ONE AND A HALF FEET OF WATER
OVER STATE HIGHWAY 137 AND STATE HIGHWAY 158.
0450 PM FLASH FLOOD 1 N WESTBROOK 32.37N 101.01W
08/15/2005 MITCHELL TX PUBLIC
WATER OVER LOW WATER CROSSINGS ON COUNTY ROADS. WATER IS
ALSO ACCUMULATING UNDER OVERPASSES ON INTERSTATE 20.
0647 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
08/15/2005 MITCHELL TX LAW ENFORCEMENT
MITCHELL COUNTY ROADS 145, 147, AND 149 ARE FLOWING LIKE
A RIVER IN NORTHEASTERN PARTS OF THE COUNTY. THEY ARE
BEING BARRICADED AT THIS TIME.
0752 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
08/15/2005 MITCHELL TX LAW ENFORCEMENT
FLOODING ALONG MITCHELL COUNTY ROADS 145, 147, AND 149
CONTINUES AND THE BRIDGE OVER LONE WOLF CREEK IS
THREATENED.
&&
74The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 11:56 PM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Aug 16, 4:58 AM CDT | Flash Flood Warning | MAF | Glasscock | 3 hr |
| Aug 16, 5:21 AM CDT | Flash Flood Warning | MAF | Mitchell | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.